Respiratory paralysis during treatment of hypertension with trimethaphan camsylate.
Аннотация
Four cases are reported in which respiratory arrest occured coincident with the intravenous administration of large doses of trimethaphan camsylate (Arfonad) to control hypertension. The mechanism of the respiratory depression is unknown, but it may have been related to a direct effect of trimethaphan on the respiratory center or to a curare-like effect of the drug. Close monitoring of ventilatory capacity should be maintained in all patients treated with trimethaphan.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.